Alert archive / California / Wind Advisories in 2013

Wind Advisory 40, NWS Las Vegas, NV

December 18, 2013San Bernardino County, California

NWS Las Vegas, NV issued this wind advisory at Dec 18, 2013, 2:48 PM PST for San Bernardino County, California. It took effect at Dec 19, 2013, 12:00 AM PST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Dec 18, 2013, 2:48 PM PST (22:48 UTC)
In effect from
Dec 19, 2013, 12:00 AM PST
Expired
Dec 19, 2013, 12:17 PM PST
In force
12 hr
Issued by
NWS Las Vegas, NV

County San Bernardino County, CA

The radar

The Edwards AFB radar (KEYX), 129 km from the middle of the area, began a volume at 22:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Edwards AFB, CA (KEDW), launched 12:00Z, 10.8 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Edwards AFB, CA at 12:00Z on 2013-12-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Edwards AFB, CA at 12:00Z on 2013-12-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2973 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
62 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KVEF 182248
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
248 PM PST WED DEC 18 2013

...GUSTY SOUTHWEST WINDS ACROSS PORTIONS OF SAN BERNARDINO COUNTY
TONIGHT AND THURSDAY...

CAZ523-525-190830-
/O.NEW.KVEF.WI.Y.0040.131219T0800Z-131220T0000Z/
WESTERN MOJAVE DESERT-MORONGO BASIN-
INCLUDING...BARSTOW...DAGGETT...FORT IRWIN...
MORONGO VALLEY...YUCCA VALLEY...TWENTYNINE PALMS
248 PM PST WED DEC 18 2013

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM PST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND
ADVISORY FOR NORTHWEST SAN BERNARDINO COUNTY AND THE MORONGO
BASIN...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM PST
THURSDAY.

* WINDS: SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 35 TO 45 MPH.

* TIMING: WINDS WILL INCREASE TONIGHT...PEAK DURING THURSDAY
  MORNING...THEN DECREASE THURSDAY AFTERNOON.

* LOCATIONS: PORTIONS OF NORTHWEST SAN BERNARDINO COUNTY INCLUDING
  FORT IRWIN AS WELL AS THE MORONGO BASIN INCLUDING MORONGO
  VALLEY...AND YUCCA VALLEY.

* IMPACTS: GUSTY WINDS CAN CREATE HAZARDOUS DRIVING CONDITIONS
  INCLUDING REDUCED VISIBILITY FROM BLOWING DUST...CROSSWINDS...
  ESPECIALLY FOR HIGH PROFILE VEHICLES. WINDS MAY ALSO BLOW AWAY
  UNSECURED OBJECTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG
ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT
IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN
BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION.

&&

$$

WOLCOTT
3 follow-up statements
000 
WWUS75 KVEF 190809
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
1209 AM PST THU DEC 19 2013

CAZ523-525-191800-
/O.CON.KVEF.WI.Y.0040.000000T0000Z-131220T0000Z/
WESTERN MOJAVE DESERT-MORONGO BASIN-
INCLUDING...BARSTOW...DAGGETT...FORT IRWIN...
MORONGO VALLEY...YUCCA VALLEY...TWENTYNINE PALMS
1209 AM PST THU DEC 19 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT FOR NORTHWEST SAN BERNARDINO
COUNTY AND THE MORONGO BASIN UNTIL 4 PM PST THIS AFTERNOON.

* WINDS: SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 35 TO 45 MPH.

* TIMING: WINDS WILL CONTINUE TO INCREASE OVERNIGHT...PEAK EARLY
  THURSDAY MORNING...THEN DECREASE THURSDAY AFTERNOON.

* LOCATIONS: PORTIONS OF NORTHWEST SAN BERNARDINO COUNTY 
  INCLUDING FORT IRWIN AS WELL AS THE MORONGO BASIN INCLUDING 
  MORONGO VALLEY...AND YUCCA VALLEY.

* IMPACTS: GUSTY WINDS CAN CREATE HAZARDOUS DRIVING CONDITIONS 
  INCLUDING REDUCED VISIBILITY FROM BLOWING DUST...
  CROSSWINDS... ESPECIALLY FOR HIGH PROFILE VEHICLES. WINDS 
  MAY ALSO BLOW AWAY UNSECURED OBJECTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG
ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT
IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN
BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION.

&&

$$
000 
WWUS75 KVEF 191753
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
953 AM PST THU DEC 19 2013

CAZ523-525-200000-
/O.CON.KVEF.WI.Y.0040.000000T0000Z-131220T0000Z/
WESTERN MOJAVE DESERT-MORONGO BASIN-
INCLUDING...BARSTOW...DAGGETT...FORT IRWIN...
MORONGO VALLEY...YUCCA VALLEY...TWENTYNINE PALMS
953 AM PST THU DEC 19 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON FOR
NORTHWEST SAN BERNARDINO COUNTY AND THE MORONGO BASIN.

* WINDS: SOUTHWEST 25 TO 35 MPH WITH GUSTS OF 35 TO 45 MPH.

* TIMING: WINDS WILL BE STRONGEST LATE THIS MORNING...THEN DECREASE
  EARLY THIS AFTERNOON.

* LOCATIONS: MORONGO VALLEY...YUCCA VALLEY...TWENTYNINE PALMS...
  BARSTOW...DAGGETT...FORT IRWIN 

* IMPACTS: GUSTY WINDS CAN CREATE HAZARDOUS DRIVING CONDITIONS 
  INCLUDING REDUCED VISIBILITY FROM BLOWING DUST... 
  CROSSWINDS... ESPECIALLY FOR HIGH PROFILE VEHICLES. WINDS 
  MAY ALSO BLOW AWAY UNSECURED OBJECTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG
ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT
IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN
BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION.

&&

$$

STACHELSKI
000 
WWUS75 KVEF 192017
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
1217 PM PST THU DEC 19 2013

CAZ523-525-192130-
/O.CAN.KVEF.WI.Y.0040.000000T0000Z-131220T0000Z/
WESTERN MOJAVE DESERT-MORONGO BASIN-
1217 PM PST THU DEC 19 2013

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS CANCELLED THE WIND
ADVISORY FOR NORTHWEST SAN BERNARDINO COUNTY AND THE MORONGO BASIN.
WIND GUSTS HAVE DROPPED TO BELOW ADVISORY CRITERIA WITH GUSTS AT OR
BELOW 30 MPH BEING REPORTED IN MOST AREAS AND WINDS ARE NOT
EXPECTED TO INCREASE THIS AFTERNOON. THEREFORE THE WIND ADVISORY HAS
BEEN CANCELLED.

$$

STACHELSKI

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this wind advisory went out at Dec 18, 8:29 AM PST, 6 hours 19 minutes earlier.

Area forecast discussion, Dec 18, 8:29 AM PST, 6 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
829 AM PST WED DEC 18 2013

.SYNOPSIS...OCCASIONAL HIGH CLOUDS AND ABOVE NORMAL TEMPERATURES
WILL BE SEEN THROUGH TODAY AHEAD OF A DEVELOPING STORM SYSTEM. THIS
SYSTEM WILL MOVE INTO SOUTHERN CALIFORNIA BY THURSDAY AFTERNOON AND
INTO NORTHERN MEXICO BY FRIDAY. THIS WILL RESULT IN UNSETTLED
WEATHER THURSDAY AND FRIDAY OVER MUCH OF THE AREA ALONG WITH
TEMPERATURES COOLING TO NEAR NORMAL INTO THE WEEKEND.
&&

.UPDATE...RECENT SATELLITE LOOPS SHOW MOSTLY CLOUDY SKIES ACROSS THE
VAST MAJORITY OF THE FORECAST AREA THIS MORNING. WEAK RADAR RETURNS
LOOK TO BE MAINLY VIRGA SHOWERS BASED ON VERY DRY LOW LEVELS...VISUAL
EVIDENCE...AND THE LACK OF PRECIPITATION IN ANY GAUGES THUS FAR. HAVE
UPDATED SKY/POP/WX GRIDS TO REFLECT THESE LATEST TRENDS. MAINLY
VIRGA SHOWERS OR LIGHT MOUNTAIN SHOWERS ARE EXPECTED THROUGH TODAY
WITH NO REAL ACCUMULATION. MAIN FOCUS CONCERN TODAY WILL BE THE
SYSTEM EXPECTED THURSDAY INTO FRIDAY AND THE WINTER STORM WATCH
CURRENTLY OUT FOR THE MOUNTAINS OF THE NORTHWEST PORTION OF THE
FORECAST AREA.
&&

.PREV DISCUSSION...
ISSUED 307 AM PST WED DEC 18 2013

.SHORT TERM...TODAY THROUGH SATURDAY MORNING...CONSIDERABLE HIGH
CLOUDS WILL REMAIN OVER THE AREA AGAIN TODAY AS A DEEPENING AREA OF
LOW PRESSURE TAKES SHAPE OVER THE PACIFIC NORTHWEST. THE MODELS HAVE
BEEN FAIRLY CONSISTENT IN SHOWING A WEAK RIPPLE WHICH IS CURRENTLY
OFF THE SOUTHERN CALIFORNIA COAST MOVING NORTHEAST DURING THE DAY.
IT LOOKS LIKE THERE WILL BE JUST ENOUGH ENERGY WITH THIS FEATURE TO
BRING SOME LIGHT ISOLATED SHOWERS TO MAINLY THE NORTHERN HALF OF THE
CWA TODAY. ITS NOT OUT OF THE QUESTION THAT THE SPRING MOUNTAINS
COULD ALSO SEE A FEW LIGHT SHOWERS THIS AFTERNOON. SNOW LEVELS WILL
REMAIN QUITE HIGH TODAY SO ANY PRECIPITATION THAT DOES FALL WILL
REMAIN ALL RAIN. BIGGER CHANGES WILL OCCUR TONIGHT AND THURSDAY AS A
FAIRLY DEEP TROUGH WHICH STRETCHES FROM MONTANA TO CALIFORNIA STARTS
TO DIG AND EVENTUALLY FORM A CLOSED LOW OVER CENTRAL CALIFORNIA. A
COMBINATION OF DYNAMICS...UPSLOPE AND STRONG MID LEVEL DIFFLUENCE
WILL ALLOW FOR FAIRLY WIDESPREAD SHOWERS TO DEVELOP OVER PORTIONS OF
CENTRAL NEVADA STRETCHING INTO NORTHERN INYO COUNTY. MUCH COLDER AIR
WILL ALSO BE ADVECTING INTO WEST CENTRAL NEVADA AND INYO COUNTY AND
IS EXPECTED TO BRING SNOW LEVELS DOWN TO AROUND 5000 FEET. THE
MODELS INCLUDING THE HIRES MODELS ARE ALL INDICATING FAIRLY HIGH
POPS EARLY THURSDAY AFTERNOON UNTIL THURSDAY EVENING OVER ESMERALDA
AND NORTHERN INYO COUNTIES. HAVE ELECTED TO ISSUE A WINTER STORM
WATCH FOR THESE AREAS ABOVE 5000 FEET FROM 18Z THURSDAY TO 06Z
FRIDAY. AMOUNTS ARE EXPECTED TO GENERALLY BE BETWEEN 4-7 INCHES
ABOVE 5000 FEET. THE EASTERN SIERRA AND WHITE MOUNTAINS COULD SEE A
LITTLE MORE DUE TO SOME UPSLOPE ENHANCEMENT. BY THURSDAY NIGHT AND
BETTER DIFFLUENCE SHIFTS SOUTHEAST AND SHOULD BRING AT LEAST SOME
ISOLATED TO SCATTERED SHOWERS TO THE REMAINDER OF THE
CWA...ESPECIALLY SAN BERNARDINO AND MOHAVE COUNTIES. ITS ALSO NOT
OUT OF THE QUESTION TO SEE SOME ISOLATED THUNDERSTORMS OVER THESE
AREAS LATE THURSDAY AFTERNOON AS THE MODELS ARE INDICATING LI VALUES
CLOSE TO ZERO. THIS LOW WILL CONTINUE TO TRACK SOUTHEAST THURSDAY
NIGHT AND SOME RESIDUAL MOISTURE MAY REMAIN OVER THE FAR SOUTHERN
AREAS OF THE CWA INTO FRIDAY. TEMPERATURES TODAY ARE EXPECTED TO
REMAIN A FEW DEGREES ABOVE NORMAL...BUT COOL AROUND 6-8 DEGREES
THURSDAY AND FRIDAY AS THE FLOW TURNS NORTH BEHIND THE TROUGH. SOME
WEAK ENERGY MAY DIG INTO NORTHERN NEVADA LATE FRIDAY NIGHT AND DID
GO AHEAD AND ADD A SLIGHT CHANCE OF PRECIPITATION FOR MAINLY LINCOLN
COUNTY.

.LONG TERM...SATURDAY THROUGH TUESDAY...ENHANCED NORTHERLY FLOW WILL
PREVAIL OVER THE FORECAST AREA SATURDAY AND SUNDAY ON THE BACK SIDE
OF THE UPPER LOW WHICH WILL LIFT UP THROUGH TEXAS SATURDAY.
SHORTWAVE ENERGY IS FORECAST TO QUICKLY MOVE DOWN OVER THE GREAT
BASIN SATURDAY WHICH WILL REINFORCE NORTH BREEZES INTO
SUNDAY...ESPECIALLY DOWN THE COLORADO RIVER VALLEY. RIDGING ALONG
THE WEST COAST WILL PROVIDE A WEAK NORTHWEST FLOW MONDAY INTO
TUESDAY BUT MEDIUM RANGE MODELS ARE BEGINNING TO DIVERGE
CONSIDERABLY GOING INTO THE MIDDLE OF NEXT WEEK. THE MAIN DEVIANT IS
THE ECMWF WHICH NOW INDICATES A TROUGH DIGGING DOWN THROUGH THE
GREAT BASIN AND INTO SOUTHERN NEVADA AND NORTHERN ARIZONA BY
CHRISTMAS DAY. THE GFS AND GEM SHOW NO HINT OF THIS AND TAKE THE
SAME TROUGH ACROSS THE NORTHERN PLAINS AND UPPER MIDWEST INSTEAD.
WILL KEEP AN EYE ON THIS PATTERN TO SEE HOW IT EVOLVES BUT NO
SIGNIFICANT CHANGES WERE MADE FOR NOW. TEMPERATURES DURING THE
PERIOD WILL VARY LITTLE AND HIGHS WILL BE WITHIN A FEW DEGREES OF
NORMAL.
&&

.AVIATION...FOR MCCARRAN...CONSIDERABLE HIGH CLOUDS WITH WINDS
GENERALLY LESS THAN 8 KTS EXPECTED THROUGH TODAY. A PACIFIC STORM
WILL MOVE DOWN THE CALIFORNIA COAST BEGINNING WEDNESDAY NIGHT
BRINGING INCREASED/LOWERED CLOUD BASES TO THE VALLEY AND A CHANCE OF
SHOWERS OVER MAINLY THE SURROUNDING MOUNTAINS BY THURSDAY. IMPROVING
CONDITIONS ARE EXPECTED FRIDAY.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...CONSIDERABLE HIGH CLOUDS THROUGH TODAY WITH WINDS
GENERALLY LESS THAN 10 KTS AREAWIDE. A PACIFIC STORM WILL MOVE DOWN
THE CALIFORNIA COAST LATE TONIGHT RESULTING IN INCREASING AND
LOWERING CLOUD BASES AROUND THE REGION. MOST OF THE AREA WILL SEE
PRECIPITATION CHANCES INCREASE THURSDAY WITH THE MORE WIDESPREAD
PRECIPITATION OCCURRING OVER INYO AND ESMERALDA COUNTIES. CIGS COULD
LOWER TO AROUND 3-5K FEET OVER THOSE AREAS WITH MAINLY 8-10K FEET
ELSEWHERE.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
NV...WINTER STORM WATCH FROM THURSDAY MORNING THROUGH THURSDAY
     EVENING FOR NVZ014.
AZ...NONE.
CA...WINTER STORM WATCH FROM THURSDAY MORNING THROUGH THURSDAY
     EVENING FOR CAZ519-521.
&&

UPDATE...WOLCOTT
PREV DISCUSSION...GORELOW/ADAIR

FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE:

HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER
Hazardous weather outlook, Dec 18, 3:47 AM PST, 11 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
347 AM PST WED DEC 18 2013

CAZ519>522-NVZ014-190800-
EASTERN SIERRA SLOPES-OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
DEATH VALLEY NATIONAL PARK-ESMERALDA AND CENTRAL NYE COUNTY-
347 AM PST WED DEC 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST CALIFORNIA
AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

HAZARDOUS WEATHER IS NOT EXPECTED TODAY AND TONIGHT THOUGH ISOLATED
HIGH ELEVATION SNOW SHOWERS WILL OCCUR AS A WEAK PACIFIC WEATHER SYSTEM
MOVES INLAND.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A STRONG LOW PRESSURE SYSTEM IS EXPECTED TO MOVE FROM THE PACIFIC
NORTHWEST DOWN THROUGH CALIFORNIA THURSDAY AND INTO NORTHERN MEXICO
BY FRIDAY. THIS SYSTEM WILL LIKELY PRODUCE ACCUMULATING SNOW ABOVE
5000 FEET ACROSS ESMERALDA/CENTRAL NYE COUNTIES IN NEVADA AND THE
EASTERN SIERRA AND WHITE MOUNTAINS OF INYO COUNTY CALIFORNIA FROM
LATE THURSDAY MORNING THROUGH THURSDAY EVENING. 4 TO 7 INCHES OF
SNOW IS POSSIBLE IN THESE AREAS AND MAY LEAD TO TRAVEL DIFFICULTIES
ON ROADS ABOVE 5000 FEET IN THE SIERRA AND WHITE MOUNTAINS...INCLUDING
WESTGARD PASS AND HIGHWAY 168 WEST OF BISHOP. IN ESMERALDA COUNTY...
HIGHWAY 266 AND HIGHWAY 95 NEAR GOLDFIELD SUMMIT MAY BE IMPACTED.
SEE THE LATEST WINTER WEATHER MESSAGE FOR THE LATEST UPDATES AND
DETAILS. NORTH WINDS WILL ALSO DEVELOP THURSDAY AFTERNOON AND
THURSDAY NIGHT WITH SOME AREAS EXPECTED TO SEE GUSTS BETWEEN 30 AND
40 MPH. PRECIPITATION WILL DIMINISH FROM NORTH TO SOUTH THURSDAY
NIGHT AND HAZARDOUS WEATHER IS NOT EXPECTED FRIDAY INTO EARLY NEXT
WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ001>003-036-CAZ523>527-NVZ015>022-190800-
NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-WESTERN MOJAVE DESERT-
EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-LINCOLN COUNTY-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY-
SOUTHERN CLARK COUNTY-
347 AM PST WED DEC 18 2013 /447 AM MST WED DEC 18 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...SOUTHEAST CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

HAZARDOUS WEATHER IS NOT EXPECTED TODAY AND TONIGHT THOUGH A SLIGHT
CHANCE OF RAIN SHOWERS EXISTS FOR THE SPRING MOUNTAINS...SHEEP RANGE
AND AREAS TO THE NORTH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A LOW PRESSURE SYSTEM IS EXPECTED TO MOVE DOWN THROUGH CALIFORNIA
THURSDAY AND INTO NORTHERN MEXICO BY FRIDAY. THIS SYSTEM WILL BRING
ISOLATED TO SCATTERED LIGHT PRECIPITATION AND A MODERATE COOLING
TREND TO MUCH OF THE REGION BUT WIDESPREAD HAZARDOUS WEATHER IS NOT
EXPECTED. DRY CONDITIONS WITH NORTH BREEZES ARE IN STORE SATURDAY
THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 18, 2:44 AM PSTWinter Storm WatchVEFInyo12 hr
Dec 18, 2:48 PM PSTWinter Weather AdvisoryVEFInyo31 hr

Nearby

Wind Advisories in California, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.